# SDR SIMA20160124002

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 27,475 hours, 23,138 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00232
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE, CAB RATE 0 ALL THE WAY TO 13-13000 FEET, ^P 5.3 & 5.4, CABIN ALT WAS 0, ALSO AT 12000 FEET.  OVERWEIGHT LANDING 47500 LBS SINK RATE WAS 200 FEET PER MIN, LANDING WAS SMOOTH NO BOUNCES.  R & R DIGITAL CONTROLLER IAW AMM 21-31-01.  OPERATIONS CHECKED GOOD, PARTS INTERCHANGEABLE IAW IPC.  ACFT DESCEND RATE WITH LIMIT IAW AMM 05-50-25.
